• Previous Article
    Some generalizations of delay integral inequalities of Gronwall-Bellman type with power and their applications
  • MFC Home
  • This Issue
  • Next Article
    Convergence of derivative of Szász type operators involving Charlier polynomials
doi: 10.3934/mfc.2021034
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

New approximation properties of the Bernstein max-min operators and Bernstein max-product operators

Department of Mathematics and Computer Science, University of Oradea, Universitatii 1, 410087, Oradea, Romania

* Corresponding author: Lucian Coroianu

Received  July 2021 Revised  October 2021 Early access November 2021

In this paper we put in evidence localization results for the so-called Bernstein max-min operators and a property of translation for the Bernstein max-product operators.

Citation: Lucian Coroianu, Sorin G. Gal. New approximation properties of the Bernstein max-min operators and Bernstein max-product operators. Mathematical Foundations of Computing, doi: 10.3934/mfc.2021034
References:
[1]

A. G. AnastassiouL. Coroianu and S. G. Gal, Approximation by a nonlinear Cardaliaguet-Euvrard neural network operator of max-product kind, J. Comp. Anal. Appl., 12 (2010), 396-406.   Google Scholar

[2]

B. BedeL. Coroianu and S. G. Gal, Approximation and shape preserving properties of the Bernstein operator of max-product kind, Intern. J. Math. Math. Sci., 2009 (2009), 590589.  doi: 10.1155/2009/590589.  Google Scholar

[3]

B. BedeL. Coroianu and S. G. Gal, Approximation and shape preserving properties of the nonlinear Meyer-König and Zeller operator of max-product kind, Numer. Funct. Anal. Optim., 31 (2010), 232-253.  doi: 10.1080/01630561003757686.  Google Scholar

[4]

B. Bede, L. Coroianu and S. G. Gal, Approximation by Max-Product Type Operators, Springer, [Cham], 2016. doi: 10.1007/978-3-319-34189-7.  Google Scholar

[5]

B. BedeH. NobuharaJ. Fodor and K. Hirota, Max-product Shepard approximation operators,, J. Adv. Comput. Intell. Inform., 10 (2006), 494-497.  doi: 10.20965/jaciii.2006.p0494.  Google Scholar

[6]

L. CoroianuD. CostarelliS. G. Gal and G. Vinti, Approximation by max-product sampling Kantorovich operators with generalized kernels, Anal. Appl. (Singap.), 19 (2021), 219-244.  doi: 10.1142/S0219530519500155.  Google Scholar

[7]

L. CoroianuD. CostarelliS. G. Gal and G. Vinti, Connections between the approximation orders of positive linear operators and their max-product counterparts, Numer. Funct. Anal. Optim., 42 (2021), 1263-1286.  doi: 10.1080/01630563.2021.1954018.  Google Scholar

[8]

L. CoroianuD. CostarelliS. G. Gal and G. Vinti, The max-product generalized sampling operators: Convergence and quantitative estimates,, Appl. Math. Comput., 355 (2019), 173-183.  doi: 10.1016/j.amc.2019.02.076.  Google Scholar

[9]

L. Coroianu and S. G. Gal, Approximation by max-product Lagrange interpolation operators, Stud. Univ. Babeş -Bolyai Math., 56 (2011), 315-325.   Google Scholar

[10]

L. Coroianu and S. G. Gal, Classes of functions with improved estimates in approximation by the max-product Bernstein operator,, Anal. Appl. (Singap.), 9 (2011), 249-274.  doi: 10.1142/S0219530511001856.  Google Scholar

[11]

L. Coroianu and S. G. Gal, Localization results for the Bernstein max-product operator,, Appl. Math. Comput., 231 (2014), 73-78.  doi: 10.1016/j.amc.2013.12.190.  Google Scholar

[12]

L. CoroianuS. G. Gal and B. Bede, Approximation of fuzzy numbers by Bernstein operators of max-product kind,, Fuzzy Set. Syst., 257 (2014), 41-66.  doi: 10.1016/j.fss.2013.04.010.  Google Scholar

[13]

D. CostarelliA. R. Sambucini and G. Vinti, Convergence in Orlicz spaces by means of the multivariate max-product neural network operators of the Kantorovich type and applications,, Neural Comput. Appl., 31 (2019), 5069-5078.  doi: 10.1007/s00521-018-03998-6.  Google Scholar

[14]

D. Costarelli and G. Vinti, Max-product neural network and quasi-interpolation operators activated by sigmoidal functions,, J. Approx. Theory, 209 (2016), 1-22.  doi: 10.1016/j.jat.2016.05.001.  Google Scholar

[15]

S. G. Gal, Shape-Preserving Approximation by Real and Complex Polynomials, Birkhäuser, Boston-Basel-Berlin, 2008. doi: 10.1007/978-0-8176-4703-2.  Google Scholar

[16]

T. Y. Gökçer and O. Duman, Approximation by max-min operators: A general theory and its applications,, Fuzzy Sets and Systems, 394 (2020), 146-161.  doi: 10.1016/j.fss.2019.11.007.  Google Scholar

[17]

T. Y. Gökcer and O. Duman, Summation process by max-product operators,, Computational Analysis, 155 (2016), 59-67.  doi: 10.1007/978-3-319-28443-9_4.  Google Scholar

[18]

S. Y. Güngör and N. Ispir, Approximation by Bernstein-Chlodowsky operators of max-product kind., Math. Commun., 23 (2018), 205-225.   Google Scholar

[19]

A. Holhoş, Weighted approximation of functions by Favard operators of max-product type,, Period. Math. Hungar., 77 (2018), 340-346.  doi: 10.1007/s10998-018-0249-9.  Google Scholar

[20]

A. Holhoş, Weighted approximation of functions by Meyer-K önig and Zeller operators of max-product type,, Numer. Funct. Anal. Optim., 39 (2018), 689-703.  doi: 10.1080/01630563.2017.1413386.  Google Scholar

[21]

S. Karakus and K. Demirci, Statistical $\sigma $-approximation to max-product operators,, Comput. Math. Appl., 61 (2011), 1024-1031.  doi: 10.1016/j.camwa.2010.12.052.  Google Scholar

show all references

References:
[1]

A. G. AnastassiouL. Coroianu and S. G. Gal, Approximation by a nonlinear Cardaliaguet-Euvrard neural network operator of max-product kind, J. Comp. Anal. Appl., 12 (2010), 396-406.   Google Scholar

[2]

B. BedeL. Coroianu and S. G. Gal, Approximation and shape preserving properties of the Bernstein operator of max-product kind, Intern. J. Math. Math. Sci., 2009 (2009), 590589.  doi: 10.1155/2009/590589.  Google Scholar

[3]

B. BedeL. Coroianu and S. G. Gal, Approximation and shape preserving properties of the nonlinear Meyer-König and Zeller operator of max-product kind, Numer. Funct. Anal. Optim., 31 (2010), 232-253.  doi: 10.1080/01630561003757686.  Google Scholar

[4]

B. Bede, L. Coroianu and S. G. Gal, Approximation by Max-Product Type Operators, Springer, [Cham], 2016. doi: 10.1007/978-3-319-34189-7.  Google Scholar

[5]

B. BedeH. NobuharaJ. Fodor and K. Hirota, Max-product Shepard approximation operators,, J. Adv. Comput. Intell. Inform., 10 (2006), 494-497.  doi: 10.20965/jaciii.2006.p0494.  Google Scholar

[6]

L. CoroianuD. CostarelliS. G. Gal and G. Vinti, Approximation by max-product sampling Kantorovich operators with generalized kernels, Anal. Appl. (Singap.), 19 (2021), 219-244.  doi: 10.1142/S0219530519500155.  Google Scholar

[7]

L. CoroianuD. CostarelliS. G. Gal and G. Vinti, Connections between the approximation orders of positive linear operators and their max-product counterparts, Numer. Funct. Anal. Optim., 42 (2021), 1263-1286.  doi: 10.1080/01630563.2021.1954018.  Google Scholar

[8]

L. CoroianuD. CostarelliS. G. Gal and G. Vinti, The max-product generalized sampling operators: Convergence and quantitative estimates,, Appl. Math. Comput., 355 (2019), 173-183.  doi: 10.1016/j.amc.2019.02.076.  Google Scholar

[9]

L. Coroianu and S. G. Gal, Approximation by max-product Lagrange interpolation operators, Stud. Univ. Babeş -Bolyai Math., 56 (2011), 315-325.   Google Scholar

[10]

L. Coroianu and S. G. Gal, Classes of functions with improved estimates in approximation by the max-product Bernstein operator,, Anal. Appl. (Singap.), 9 (2011), 249-274.  doi: 10.1142/S0219530511001856.  Google Scholar

[11]

L. Coroianu and S. G. Gal, Localization results for the Bernstein max-product operator,, Appl. Math. Comput., 231 (2014), 73-78.  doi: 10.1016/j.amc.2013.12.190.  Google Scholar

[12]

L. CoroianuS. G. Gal and B. Bede, Approximation of fuzzy numbers by Bernstein operators of max-product kind,, Fuzzy Set. Syst., 257 (2014), 41-66.  doi: 10.1016/j.fss.2013.04.010.  Google Scholar

[13]

D. CostarelliA. R. Sambucini and G. Vinti, Convergence in Orlicz spaces by means of the multivariate max-product neural network operators of the Kantorovich type and applications,, Neural Comput. Appl., 31 (2019), 5069-5078.  doi: 10.1007/s00521-018-03998-6.  Google Scholar

[14]

D. Costarelli and G. Vinti, Max-product neural network and quasi-interpolation operators activated by sigmoidal functions,, J. Approx. Theory, 209 (2016), 1-22.  doi: 10.1016/j.jat.2016.05.001.  Google Scholar

[15]

S. G. Gal, Shape-Preserving Approximation by Real and Complex Polynomials, Birkhäuser, Boston-Basel-Berlin, 2008. doi: 10.1007/978-0-8176-4703-2.  Google Scholar

[16]

T. Y. Gökçer and O. Duman, Approximation by max-min operators: A general theory and its applications,, Fuzzy Sets and Systems, 394 (2020), 146-161.  doi: 10.1016/j.fss.2019.11.007.  Google Scholar

[17]

T. Y. Gökcer and O. Duman, Summation process by max-product operators,, Computational Analysis, 155 (2016), 59-67.  doi: 10.1007/978-3-319-28443-9_4.  Google Scholar

[18]

S. Y. Güngör and N. Ispir, Approximation by Bernstein-Chlodowsky operators of max-product kind., Math. Commun., 23 (2018), 205-225.   Google Scholar

[19]

A. Holhoş, Weighted approximation of functions by Favard operators of max-product type,, Period. Math. Hungar., 77 (2018), 340-346.  doi: 10.1007/s10998-018-0249-9.  Google Scholar

[20]

A. Holhoş, Weighted approximation of functions by Meyer-K önig and Zeller operators of max-product type,, Numer. Funct. Anal. Optim., 39 (2018), 689-703.  doi: 10.1080/01630563.2017.1413386.  Google Scholar

[21]

S. Karakus and K. Demirci, Statistical $\sigma $-approximation to max-product operators,, Comput. Math. Appl., 61 (2011), 1024-1031.  doi: 10.1016/j.camwa.2010.12.052.  Google Scholar

[1]

Lucian Coroianu, Danilo Costarelli, Sorin G. Gal, Gianluca Vinti. Approximation by multivariate max-product Kantorovich-type operators and learning rates of least-squares regularized regression. Communications on Pure & Applied Analysis, 2020, 19 (8) : 4213-4225. doi: 10.3934/cpaa.2020189

[2]

X. X. Huang, Xiaoqi Yang, K. L. Teo. A smoothing scheme for optimization problems with Max-Min constraints. Journal of Industrial & Management Optimization, 2007, 3 (2) : 209-222. doi: 10.3934/jimo.2007.3.209

[3]

Baolan Yuan, Wanjun Zhang, Yubo Yuan. A Max-Min clustering method for $k$-means algorithm of data clustering. Journal of Industrial & Management Optimization, 2012, 8 (3) : 565-575. doi: 10.3934/jimo.2012.8.565

[4]

Purshottam Narain Agrawal, Şule Yüksel Güngör, Abhishek Kumar. Better degree of approximation by modified Bernstein-Durrmeyer type operators. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021024

[5]

Uğur Kadak, Faruk Özger. A numerical comparative study of generalized Bernstein-Kantorovich operators. Mathematical Foundations of Computing, 2021, 4 (4) : 311-332. doi: 10.3934/mfc.2021021

[6]

Harun Karsli. On approximation to discrete q-derivatives of functions via q-Bernstein-Schurer operators. Mathematical Foundations of Computing, 2021, 4 (1) : 15-30. doi: 10.3934/mfc.2020023

[7]

José M. Amigó, Ángel Giménez. Formulas for the topological entropy of multimodal maps based on min-max symbols. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3415-3434. doi: 10.3934/dcdsb.2015.20.3415

[8]

John Mallet-Paret, Roger D. Nussbaum. Eigenvalues for a class of homogeneous cone maps arising from max-plus operators. Discrete & Continuous Dynamical Systems, 2002, 8 (3) : 519-562. doi: 10.3934/dcds.2002.8.519

[9]

Jinchuan Zhou, Changyu Wang, Naihua Xiu, Soonyi Wu. First-order optimality conditions for convex semi-infinite min-max programming with noncompact sets. Journal of Industrial & Management Optimization, 2009, 5 (4) : 851-866. doi: 10.3934/jimo.2009.5.851

[10]

Roberto Livrea, Salvatore A. Marano. A min-max principle for non-differentiable functions with a weak compactness condition. Communications on Pure & Applied Analysis, 2009, 8 (3) : 1019-1029. doi: 10.3934/cpaa.2009.8.1019

[11]

Meixia Li, Changyu Wang, Biao Qu. Non-convex semi-infinite min-max optimization with noncompact sets. Journal of Industrial & Management Optimization, 2017, 13 (4) : 1859-1881. doi: 10.3934/jimo.2017022

[12]

Diogo A. Gomes, Gabriele Terrone. Bernstein estimates: weakly coupled systems and integral equations. Communications on Pure & Applied Analysis, 2012, 11 (3) : 861-883. doi: 10.3934/cpaa.2012.11.861

[13]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete & Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[14]

Pierre-A. Vuillermot. On the time evolution of Bernstein processes associated with a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, 2018, 23 (3) : 1073-1090. doi: 10.3934/dcdsb.2018142

[15]

Wenxing Zhu, Yanpo Liu, Geng Lin. Speeding up a memetic algorithm for the max-bisection problem. Numerical Algebra, Control & Optimization, 2015, 5 (2) : 151-168. doi: 10.3934/naco.2015.5.151

[16]

Blaine Keetch, Yves van Gennip. A Max-Cut approximation using a graph based MBO scheme. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 6091-6139. doi: 10.3934/dcdsb.2019132

[17]

Dieudonné Nijimbere, Songzheng Zhao, Xunhao Gu, Moses Olabhele Esangbedo, Nyiribakwe Dominique. Tabu search guided by reinforcement learning for the max-mean dispersion problem. Journal of Industrial & Management Optimization, 2021, 17 (6) : 3223-3246. doi: 10.3934/jimo.2020115

[18]

Jun Xie, Jinlong Yuan, Dongxia Wang, Weili Liu, Chongyang Liu. Uniqueness of solutions to fuzzy relational equations regarding Max-av composition and strong regularity of the matrices in Max-av algebra. Journal of Industrial & Management Optimization, 2018, 14 (3) : 1007-1022. doi: 10.3934/jimo.2017087

[19]

Shay Kels, Nira Dyn. Bernstein-type approximation of set-valued functions in the symmetric difference metric. Discrete & Continuous Dynamical Systems, 2014, 34 (3) : 1041-1060. doi: 10.3934/dcds.2014.34.1041

[20]

Ghada Ben Belgacem, Chaker Jammazi. On the finite-time Bhat-Bernstein feedbacks for the strings connected by point mass. Discrete & Continuous Dynamical Systems - B, 2019, 24 (4) : 1653-1675. doi: 10.3934/dcdsb.2018286

 Impact Factor: 

Article outline

[Back to Top]